# SDR IPXA1569394

- Difficulty date: September 6, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 840-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CRACKED FLOOR SUPPORT BS 840 TO BS 860, LBL 16, WL 208.  REPLACED IAW SRM.
